← Return to Protracted Benzo withdrawal

Discussion
aarniek (@aarniek)

Protracted Benzo withdrawal

Depression & Anxiety | Last Active: Jun 14 9:24am | Replies (323)

Comment receiving replies
@rpcollier

I just want to offer some hope to all of you who are suffering withdrawal side effects from benzodiazepines and Ssri's. I am finally feeling well. The RLS and tactile sensations on my feet and legs have subsided. It just took time. I am now sleeping well and feeling more confident that I have passed through the worst of this. I have stopped drinking alcohol as well. I believe that the rls was benzo withdrawal and the tactile pins and needles were from ssri withdrawal. Listen to your body. I refused to take Gabapentin or other heavy duty meds and just gave my body time to heal. I had been on benzos and ssris for 15 years. I am 73. Thank you and be kind to yourselves. Keep the faith.

Jump to this post


Replies to "I just want to offer some hope to all of you who are suffering withdrawal side..."

How did you taper the benzo?
I’ve been on ambien 5 and Ativan .25 three x/day for 7 weeks after Paxil WD crisis. They never told me about getting off them
I’m so afraid

  Request Appointment